# SDR 9516609952

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, TAKEOFF WARNING HORN SOUNDED AFTER THROTTLES WERE ADVANCED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  FOUND RIGHT FLAP TRANSMITTER CANNON PLUG DIRTY.  CLEANED CANNON PLUG, OPERATIONAL CHECK GOOD.
